# SDR FDEA201107172771

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BETWEEN STA 1756 AND STA 1781, LONGERON NR 46R FOUND CORRODED.  R & R IAW SRM 51-35-01, REV 47.   ACFT JACKING IAW EA 1-5100-149859REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
